# SDR MASA2018102411472

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N89349
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000662
- Aircraft time: 2,469 hours, 1,474 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT INOP.  DEFERRED WITH THE CREW.
